This article is devoted to the characterization of the second eigenvalue of nonlinear eigenvalue problems. We propose an abstract approach which allows to treat nonsmooth quasilinear problems and also to recover, in a unified way, previous results concerning the p-Laplacian.

Degiovanni, M., Marzocchi, M., On the second eigenvalue of nonlinear eigenvalue problems, <<ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS>>, 2018; 2018 (199): 1-22 [http://hdl.handle.net/10807/128107]

On the second eigenvalue of nonlinear eigenvalue problems

DEGIOVANNI M.
Primo
;
MARZOCCHI M.
Secondo
2018

Abstract

This article is devoted to the characterization of the second eigenvalue of nonlinear eigenvalue problems. We propose an abstract approach which allows to treat nonsmooth quasilinear problems and also to recover, in a unified way, previous results concerning the p-Laplacian.
Inglese
https://ejde.math.txstate.edu/
Degiovanni, M., Marzocchi, M., On the second eigenvalue of nonlinear eigenvalue problems, <>, 2018; 2018 (199): 1-22 [http://hdl.handle.net/10807/128107]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10807/128107
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 3
social impact